# SDR PNSA061006

- Difficulty date: October 25, 2006
- Submitted: November 2, 2006
- Operation: Air carrier
- Aircraft: N677PA
- Make and model: Saab 340B
- Aircraft serial: 340B328
- Aircraft time: 27,061 hours
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Avionics Bay
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AVIONIC SMOKE LIGHT ILLUMINATED FOR 3 SECONDS THEN WENT OUT.  NO SMOKE WAS DETECTED AND FLIGHT CONTINUED NORMALLY TO ANC.  MX REPLACED SMOKE DETECTOR.  THIS WAS SECOND OCCURRENCE IN 5 DAYS ON THIS DETECTOR, SEE REPORT PNSA061003 FOR DETAILS.
